Alert archive / Oklahoma / River Flood Warnings in 2009
River Flood Warning 3, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Mar 29, 2009, 8:18 AM CDT for Ottawa County, Oklahoma. It took effect at Mar 29, 2009, 8:05 PM CDT. It was in force for 59 hr.
The area
The counties it named.
The facts
- Issued
- Mar 29, 2009, 8:18 AM CDT (13:18 UTC)
- In effect from
- Mar 29, 2009, 8:05 PM CDT
- Expired
- Apr 1, 2009, 7:00 AM CDT
- In force
- 59 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
County Ottawa County, OK
The radar
The Tulsa radar (KINX), 100 km from the middle of the area, began a volume at 13:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neosho River near Commerce (COMO2).
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KTSA 291318 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 818 AM CDT SUN MAR 29 2009 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-292118- /O.NEW.KTSA.FL.W.0003.090330T0123Z-090331T1600Z/ /COMO2.1.ER.090330T0123Z.090330T1800Z.090331T1000Z.NO/ 818 AM CDT SUN MAR 29 2009 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE NEOSHO RIVER NEAR COMMERCE. * FROM THIS EVENING TO TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM SUNDAY THE STAGE WAS 11.66 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO RISE TO NEAR 17.2 FEET BY EARLY MONDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY MORNING. * IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. RIVERVIEW PARK WILL EXPERIENCE MINOR FLOODING. $$
9 follow-up statements
000 WGUS84 KTSA 291845 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 145 PM CDT SUN MAR 29 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-300245- /O.CON.KTSA.FL.W.0003.090330T0105Z-090331T1449Z/ /COMO2.1.ER.090330T0105Z.090330T1800Z.090331T0849Z.NO/ 145 PM CDT SUN MAR 29 2009 THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * FROM THIS EVENING TO TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM SUNDAY THE STAGE WAS 13.41 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS EVENING AND CONTINUE TO RISE TO NEAR 16.8 FEET BY EARLY MONDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY MORNING. * IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. RIVERVIEW PARK WILL EXPERIENCE MINOR FLOODING. $$
000 WGUS84 KTSA 300125 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 825 PM CDT SUN MAR 29 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-300925- /O.EXT.KTSA.FL.W.0003.000000T0000Z-090331T1525Z/ /COMO2.1.ER.090329T2351Z.090330T1800Z.090331T0925Z.NO/ 825 PM CDT SUN MAR 29 2009 ...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM SUNDAY THE STAGE WAS 15.04 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO NEAR 16.5 FEET EARLY MONDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY MORNING. * IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. RIVERVIEW PARK WILL EXPERIENCE MINOR FLOODING. $$
000 WGUS84 KTSA 301307 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 807 AM CDT MON MAR 30 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-302107- /O.EXT.KTSA.FL.W.0003.000000T0000Z-090331T2240Z/ /COMO2.1.ER.090329T2351Z.090330T1800Z.090331T1640Z.NO/ 807 AM CDT MON MAR 30 2009 ...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM MONDAY THE STAGE WAS 17.04 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO NEAR 17.1 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE TUESDAY MORNING. * IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. RIVERVIEW PARK WILL EXPERIENCE MINOR FLOODING. $$
000 WGUS84 KTSA 301909 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 209 PM CDT MON MAR 30 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-310309- /O.EXT.KTSA.FL.W.0003.000000T0000Z-090401T0332Z/ /COMO2.1.ER.090329T2351Z.090331T0000Z.090331T2132Z.NO/ 209 PM CDT MON MAR 30 2009 ...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM MONDAY THE STAGE WAS 17.54 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO NEAR 17.8 FEET THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE TUESDAY AFTERNOON. * IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. RIVERVIEW PARK WILL EXPERIENCE MINOR FLOODING. $$
000 WGUS84 KTSA 310108 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 808 PM CDT MON MAR 30 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA.. NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-310908- /O.CON.KTSA.FL.W.0003.000000T0000Z-090401T0702Z/ /COMO2.1.ER.090329T2351Z.090331T0000Z.090401T0102Z.NO/ 808 PM CDT MON MAR 30 2009 THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM MONDAY THE STAGE WAS 17.84 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY TUESDAY EVENING. * IMPACT...AT 18.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR WITH RIVERVIEW PARK EXPERIENCING MINOR TO MODERATE FLOODING. LOW LYING PLACES AROUND MIAMI MAY BE CUT OFF FROM EASY ACCESS. $$
000 WGUS44 KTSA 310457 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 1157 PM CDT MON MAR 30 2009 ...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-311257- /O.EXT.KTSA.FL.W.0003.000000T0000Z-090401T0702Z/ /COMO2.2.ER.090329T2351Z.090331T0600Z.090401T0102Z.NO/ 1157 PM CDT MON MAR 30 2009 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 1100 PM MONDAY THE STAGE WAS 17.95 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO NEAR 18.1 FEET TUESDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY EVENING. * IMPACT...AT 18.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR WITH RIVERVIEW PARK EXPERIENCING MINOR TO MODERATE FLOODING. LOW LYING PLACES AROUND MIAMI MAY BE CUT OFF FROM EASY ACCESS. $$
000 WGUS84 KTSA 311416 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 916 AM CDT TUE MAR 31 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-312216- /O.EXT.KTSA.FL.W.0003.000000T0000Z-090401T0738Z/ /COMO2.2.ER.090329T2351Z.090331T0900Z.090401T0138Z.NO/ 916 AM CDT TUE MAR 31 2009 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 800 AM TUESDAY THE STAGE WAS 17.78 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 18.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR WITH RIVERVIEW PARK EXPERIENCING MINOR TO MODERATE FLOODING. LOW LYING PLACES AROUND MIAMI MAY BE CUT OFF FROM EASY ACCESS. $$
000 WGUS84 KTSA 311907 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 207 PM CDT TUE MAR 31 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-010307- /O.EXT.KTSA.FL.W.0003.000000T0000Z-090401T0827Z/ /COMO2.2.ER.090329T2351Z.090331T0900Z.090401T0227Z.NO/ 207 PM CDT TUE MAR 31 2009 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM TUESDAY THE STAGE WAS 17.42 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY TONIGHT. * IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. RIVERVIEW PARK WILL EXPERIENCE MINOR FLOODING. $$
000 WGUS84 KTSA 010120 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 820 PM CDT TUE MAR 31 2009 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. OKC115-010920- /O.EXT.KTSA.FL.W.0003.000000T0000Z-090401T1200Z/ /COMO2.2.ER.090329T2351Z.090331T0900Z.090401T0600Z.NO/ 820 PM CDT TUE MAR 31 2009 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM TUESDAY THE STAGE WAS 16.66 FEET. * MINOR FLOODING IS OCCURRING BUT THE RIVER IS FALLING. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY WEDNESDAY BEFORE DAWN. * IMPACT...AT 17.0 FEET...MINOR AGRICULTURAL FLOODING WILL OCCUR. RIVERVIEW PARK WILL EXPERIENCE MINOR FLOODING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Mar 29, 6:35 AM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, Mar 29, 6:35 AM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
635 AM CDT SUN MAR 29 2009
.DISCUSSION...
.AVIATION...
LIGHT FOG WILL LIKELY CONTINUE AT RVS FOR THE NEXT FEW
HOURS...OTHERWISE VFR CONDITIONS WILL PREVAIL THROUGH THE TAF
PERIOD. SURFACE WINDS WILL SHIFT TO THE SOUTHEAST THIS AFTERNOON AND
INCREASE OVERNIGHT AS STRONG LOW LEVEL JET DEVELOPS.
AVIATION=12
&&
.PREVIOUS DISCUSSION...
LAST OF THE CLOUD COVER IS RAPIDLY MOVING OUT OF NW ARKANSAS EARLY
THIS MORNING AND WILL SEE MOSTLY CLEAR SKIES THROUGH TE REST OF
THE DAY. WIND SPEEDS CONTINUE TO SLOWLY DIMINISH AND WHILE MOST
LOCATIONS STILL AT OR ABOVE FREEZING...EXPECT TEMPS TO ULTIMATELY
DROP SEVERAL MORE DEGREES BY MORNING...ESPECIALLY OVER SNOW COVER.
WILL LEAVE FREEZE WARNING VALID THRU 10 AM.
SOUTH WINDS WILL DEVELOP LATER TODAY AND WITH AMPLE SUN TEMPS WILL
BE MUCH WARMER TODAY. SEVERAL INCHES OF SNOW REMAIN FROM TULSA
WEST BUT LATE MARCH SUN WILL LIKELY DO A NUMBER ON THE SNOW COVER
BASED ON WHAT WAS OBSERVED TO OUR WEST YESTERDAY AFTERNOON. STILL
THINK THOSE AREAS WITH THE DEEP SNOW WILL BE HELD DOWN COLDER THAN
GUIDANCE SUGGESTS...BUT NOT BY A LOT. CONTINUING SOUTH WINDS WILL
KEEP ALL AREAS ABOVE FREEZING TONIGHT WITH MOST IF NOT ALL SNOW
GONE BY EARLY MONDAY.
ACTIVE PATTERN WILL CONTINUE FOR THE NEXT WEEK OR SO AS A LONGWAVE
TROUGH REMAINS ESTABLISHED OVER THE CENTRAL U.S. AND A SERIES OF
WAVES PIVOTS THROUGH. NEXT SYSTEM WILL PUSH PACIFIC COLD FRONT
INTO THE AREA LATE MONDAY AND WHILE MOISTURE RETURN WILL NOT BE
OVERLY IMPRESSIVE...THIS SYSTEM LOOKS DYNAMIC ENOUGH FOR SHOWERS
AND THUNDERSTORMS TO DEVELOP ALONG THE FRONT LATE MONDAY AND
AFFECTING MUCH OF THE FORECAST AREA OVERNIGHT.
ANOTHER WAVE WILL THEN PASS THROUGH IN THE WED NIGHT AND THURSDAY
TIMEFRAME...THIS TIME TAKING A MORE SOUTHERLY TRACK. 00Z ECMWF HAS
TRENDED MORE IN LINE WITH GFS DEPICTING THIS IDEA AND WILL GO WITH
A COOLER AND WETTER FORECAST FOR MID WEEK. YET ANOTHER SYSTEM WILL
LIKELY BEGIN TO IMPACT THE AREA BY THE WEEKEND.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 58 48 68 44 / 0 0 10 70
FSM 63 41 69 46 / 0 0 10 70
MLC 66 50 71 46 / 0 0 10 60
BVO 55 42 69 40 / 0 0 10 70
FYV 58 38 65 45 / 0 0 10 70
BYV 56 39 66 40 / 0 0 10 70
MKO 64 44 69 43 / 0 0 10 70
MIO 56 43 68 42 / 0 0 10 70
F10 65 48 69 43 / 0 0 10 60
HHW 67 47 73 49 / 0 0 10 50
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING UNTIL 10 AM SUNDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FREEZE WARNING UNTIL 10 AM SUNDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&Hazardous weather outlook, Mar 29, 5:08 AM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 508 AM CDT SUN MAR 29 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-301000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 507 AM CDT SUN MAR 29 2009 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. DISCUSSION... NO HAZARDOUS WEATHER IS ANTICIPATED THROUGH TONIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...NO HAZARDS. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. SATURDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... A STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE INTO THE CENTRAL PLAINS ON MONDAY WITH A COLD FRONT PUSHING THROUGH THE AREA MONDAY NIGHT INTO TUESDAY MORNING. ALTHOUGH LIMITED LOW LEVEL MOISTURE AND INSTABILITY IS EXPECTED ALONG THE FRONT...STRONG DEEP LAYER SHEAR INDICATES AT LEAST SOME POTENTIAL FOR A FEW STRONG TO SEVERE STORMS. THE ACTIVE WEATHER PATTERN WILL CONTINUE INTO MID WEEK AS ANOTHER STRONG UPPER LEVEL DISTURBANCE DIVES SOUTHEAST INTO THE AREA WEDNESDAY INTO WEDNESDAY NIGHT. SHOWERS AND THUNDERSTORMS WILL LIKELY DEVELOP NEAR THE SURFACE LOW AND ASSOCIATED COLD FRONT WEDNESDAY NIGHT INTO THURSDAY ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. A FEW OF THESE STORMS COULD ALSO BE STRONG TO SEVERE GIVEN THE STRONG DYNAMICS EXPECTED WITH THE LOW PRESSURE SYSTEM. EMERGENCY MANAGEMENT PLANNING STATEMENT... PERSONS SHOULD BE PREPARED FOR AN ACTIVE WEATHER PATTERN INTO NEXT WEEK AS A SERIES OF DISTURBANCES TRAVERSE THE AREA. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE MONDAY NIGHT AND AGAIN WEDNESDAY NIGHT. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 6:28 AM CDT | River Flood Warning | TSA | Washington | 7 hr |
| Mar 29, 6:28 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 50 hr |
Nearby
River Flood Warnings in Oklahoma, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.